advertisement
Question
Posted by: wellness | 2007/06/19

allways tied low sex drive no stamina

hi been getting the flu alot lately. i tried to quiet smoking using zyban. since then i have found that i have been sweating alot under my arms i have a relativly low sex drive and NO stamina in the bedroom. i stopped using zyban about two weeks ago but things have not really changed. what can i do to help these symptoms and are they relate to the zyban i was on zyban for about 4 weeks i need to get back into to full gear in the bedroom and the office... any advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Wellness
The loss of sex drive and increased sweating can be side effects of the zyban. The metabolites of Zyban can stay in the blood stream for up to 37 hours and it is cleared from the body by the liver. The symptoms you have can also be due to stress or burn-out. Try using a good multivit like Supradyn or Berocca. If the symptoms persist it is better to let your GP examine you to see if you have an underlying other problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement